# SDR ASAA2021030334438

- Difficulty date: March 3, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT @ L2 DOOR. FLOORBEAM CORRODED AT STATION 986. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 53-70-51. ORIG MAT IS .150, REMAINING MAT IS .103. MAT LOSS OF .047 IS BEYOND ALLOWABLE LIMITS. REMOVED UPPER T-CAP CHORD AND INSTALLED NEW T-CAP CHORD IAW B737-800 SRM53-70-51-2R-4 REPAIR 4. THIS IS A CAT A REPAIR.
